This patient support community is for discussions relating to general health issues, adolescents, babies, child health, eating disorders, fitness, immunizations and vaccines, infectious diseases, and senior health.
I have been having diarrhea since July 5 and it has changed from brown to green then back to green and now today it is a dark green color ( forest green). I also have been having abdominal pain along with the diarrhea. What should I do?
It is time to see a doctor. That is a long time to have diarrhea and you could be dehydrated and lose electrolytes. Can you eat and drink ok? You may have picked up a parasite, bacterial food poisoning or perhaps viral (but they don't usually last as long). You need to get tested very soon. If you haven't been drinking you need to get into an ER but if you are able to keep fluids down go into the doctor right away. How often do you have diarrhea (how many times a day)? In any case it has been far too long. Please let me know what the doctor says. There are other reasons for diarrhea, such as some drugs like Prilosec can give you diarrhea but not usually stomach pain. Also, if you had antibiotics such as clindamycin you could get another bacteria that causes diarrhea that needs a different antibiotic and soon. Also, sometimes you could have an intestinal problem such as Crohns disease or other GI problem it depends. If it came on suddenly especially after eating or travelleing or hiking and drinking water from a stream or swimming in potentially contaminated water all these could give you a bacterial or other as above. Black stools are when you have blood in them so the green stool, not sure.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.